Alert archive / Iowa / Tornado Warnings in 2006
Tornado Warning 7, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 12, 2006, 9:08 PM CST for Lee County, Iowa; Clark County, Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2006, 9:08 PM CST (03:08 UTC)
- Expired
- Mar 12, 2006, 10:00 PM CST
- In force
- 52 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Lee County, IA, Clark County, MO
The radar
The Quad Cities radar (KDVN), 156 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 4:49 PM CST | Tornado Watch | SPC | 5 hr |
| Mar 12, 8:42 PM CST | Tornado Watch | SPC | 7 hr |
| Mar 12, 11:49 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 756 m²/s²
- 0-3 km storm-relative helicity
- 1064 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDVN 130308 TORDVN IAC111-MOC045-130400- /O.NEW.KDVN.TO.W.0007.060313T0308Z-060313T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 908 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * TORNADO WARNING FOR... NORTHERN CLARK COUNTY IN NORTHEAST MISSOURI SOUTHWESTERN LEE COUNTY IN SOUTHEAST IOWA * UNTIL 1000 PM CST * AT 907 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR LURAY...OR ABOUT 10 MILES WEST OF KAHOKA...MOVING EAST AT 45 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... 5 MILES NORTH OF KAHOKA BY 915 PM CST 5 MILES SOUTH OF CROTON AND 9 MILES NORTH OF WAYLAND BY 925 PM CST NEW BOSTON BY 935 PM CST TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS. HEAVY RAIN MAY OBSCURE THE APPROACH OF THE TORNADO. TAKE SHELTER NOW THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF GOLF BALLS. LAT...LON 4058 9195 4034 9195 4041 9140 4063 9144 $$ ERVIN
4 follow-up statements
000 WWUS53 KDVN 130312 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 911 PM CST SUN MAR 12 2006 IAC111-MOC045-130400- /O.CON.KDVN.TO.W.0007.000000T0000Z-060313T0400Z/ LEE IA-CLARK MO- 911 PM CST SUN MAR 12 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTHERN CLARK AND SOUTHWESTERN LEE COUNTIES... AT 905 PM CST...TRAINED SPOTTERS REPORTED A TORNADO ARBELA IN SCOTLAND COUNTY. THIS TORNADO IS NOW LOCATED NEAR LURAY...OR ABOUT 9 MILES WEST OF KAHOKA...MOVING EAST AT 45 MPH. THE TORNADO WILL BE NEAR... KAHOKA...CLARK CITY...REVERE AND PEAKSVILLE BY 920 PM CST FROST ISLAND CA...ST. FRANCISVILLE...VICENNES AND WAYLAND BY 930 PM CST MOOAR AND SUMMITVILLE BY 935 PM CST THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT. THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF GOLF BALLS. LAT...LON 4058 9195 4034 9195 4041 9140 4063 9144 $$ ERVIN
000 WWUS53 KDVN 130320 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 920 PM CST SUN MAR 12 2006 IAC111-MOC045-130400- /O.CON.KDVN.TO.W.0007.000000T0000Z-060313T0400Z/ LEE IA-CLARK MO- 920 PM CST SUN MAR 12 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTHERN CLARK AND SOUTHWESTERN LEE COUNTIES... AT 916 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PEAKSVILLE...OR ABOUT OVER KAHOKA...MOVING EAST AT 40 MPH. THE TORNADO WILL BE NEAR... VICENNES BY 925 PM CST ARGYLE...CHARLESTON...ST. FRANCISVILLE AND 6 MILES NORTH OF FROST ISLAND CA BY 930 PM CST NEW BOSTON...5 MILES NORTH OF SUMMITVILLE...5 MILES NORTH OF KEOKUK AIRPORT AND 6 MILES NORTH OF MOOAR BY 935 PM CST MONTROSE BY 940 PM CST THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT. THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF GOLF BALLS. LAT...LON 4058 9195 4034 9195 4041 9140 4063 9144 $$ ERVIN
000 WWUS53 KDVN 130328 RRA SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 928 PM CST SUN MAR 12 2006 IAC111-MOC045-130400- /O.CON.KDVN.TO.W.0007.000000T0000Z-060313T0400Z/ LEE IA-CLARK MO- 928 PM CST SUN MAR 12 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTHERNEASTERN CLARK AND SOUTHWESTERN LEE COUNTIES... AT 924 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ARGYLE...OR ABOUT 10 MILES NORTHEAST OF KAHOKA...MOVING EAST AT 40 MPH. THE TORNADO WILL BE NEAR... 6 MILES NORTH OF SUMMITVILLE...6 MILES NORTH OF KEOKUK AIRPORT AND 7 MILES NORTH OF MOOAR BY 935 PM CST MONTROSE BY 940 PM CST DAMAGING STRAIGHT-LINE WINDS ARE LIKELY IN ADDITION TO TORNADOES. THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT. LAT...LON 4058 9195 4034 9195 4041 9140 4063 9144 $$ ERVIN
000 WWUS53 KDVN 130406 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1005 PM CST SUN MAR 12 2006 IAC057-ILC071-130415- /O.CAN.KDVN.TO.W.0008.000000T0000Z-060313T0415Z/ DES MOINES IA-HENDERSON IL- 1005 PM CST SUN MAR 12 2006 ...THE TORNADO WARNING FOR HENDERSON AND EASTERN DES MOINES COUNTIES IS CANCELLED... THE SEVERETHUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING WIND OVER 60 MPH AND GOLF BALL SIZE HAIL. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR SOUTHEAST IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4105 9115 4078 9125 4064 9086 4105 9081 $$ ERVIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 12, 2:30 PM CST, 6 hours 38 minutes earlier.
Area forecast discussion, Mar 12, 2:30 PM CST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 230 PM CST SUN MAR 12 2006 .SYNOPSIS... VERY STRONG EARLY SPRING STORM MOVING OUT OF THE CENTRAL PLAINS THIS AFTERNOON. THE LOW WAS CENTERED IN THE SW CORNER OF KS AROUND 19Z. THE WARM FRONT EXTENDED EAST FROM THE LOW AND RAN ROUGHLY ALONG I70 THROUGH MO. THE DRY LINE WAS ALREADY INTO EXTREME EASTERN KS. THE AIRMASS WAS STILL VERY COOL NORTH OF THE WARM FRONT ACROSS MOST OF IA AND NRN IL WITH TEMPS RANGING FROM AROUND 50 IN SE IA TO AROUND 40 IN THE NORTH CENTRAL IA. SOUTH OF THE FRONT AND EAST OF THE DRY LINE TEMPS WERE IN THE LOW 70S WITH DEWPOINTS AROUND 60 CREATING A VERY UNSTABLE AIRMASS. A LINE OF SEVERE THUNDERSTORMS WAS ALREADY ONGOING ALONG THE DRY LINE. ISOLATED STRONG TO SEVERE STORMS WERE WELL NORTH OF THE WARM FROM OVER SOUTHERN IA. THESE STORMS WERE HAIL PRODUCERS. PRECIP FURTHER NORTH IN IA WAS STRATIFYING OUT WITH JUST SOME EMBEDDED THUNDERSTORMS SHOWING UP NORTH OF I80 IN CENTRAL IA. && .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT... FCST FOR TONIGHT IS PRETTY MUCH DOMINATED BY THE SEVERE THREAT AND THE MODERATE TO HIGH RISK OUTLOOK IN PLACE OVER MUCH OF THE CWA. LOCATION OF THE WARM FRONT WILL BE THE KEY TO THE TORNADIC THREAT OVER THE CWA THIS EVENING. EXPECT FRONT TO BE NEAR THE IA/MO BORDER AROUND 00Z WITH BIGGEST PUSH NORTH THROUGH THE SRN HALF OF THE CWA THIS EVENING AS THE SURFACE MOVES INTO SW IA BY 06Z. EXPECT THE SEVERE THREAT TO DIMINISH SOME BY 06Z WITH LOSS OF HEATING. HOWEVER WITH SURFACE AND UPPER SYSTEM STILL TO THE WEST AT 06Z ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE. WITH THE SLOWER MOVEMENT OF THE SYSTEM HAVE UPPED POPS AFTER 06Z TO CATEGORICAL AND LIKELY ACROSS NERN HALF OF THE CWA. COLDER AIR RUSHES INTO CWA LATE TONIGHT AND MONDAY. LINGERING PCPN WILL CHANGE TO OR MIX WITH SOME SNOW AS COLD AIR DEEPENS. DEF ZONE WILL SET UP NORTH OF CWA WITH SRN EDGE CLIPPING NRN MOST COUNTIES OF CWA MONDAY. WITH CLOUDS/PCPN AND STRONG CAA...MAX TS MONDAY SHOULD BE DURING THE MORNING WITH TEMPS FALLING DURING THE DAY. ALSO WINDS WILL BE QUITE STRONG...GUSTING OVER 30MPH. CONDITIONS TO IMPROVE MONDAY NIGHT INTO TUESDAY AS STRONG SURFACE MOVES INTO SRN CANADA AND SURFACE RIDGE BUILDS INTO MID MS VALLEY. LONG TERM...WEDNESDAY THROUGH SUNDAY... MEDIUM RANGE MODELS CONTINUE TO SHOW ACTIVE ZONAL FLOW OVER THE U.S. MID TO LATE WEEK. THERE IS REASONABLY GOOD CONCERNING THE MID WEEK SYSTEM WITH THE GFS AND EUROPEAN CONVERGING ON A SLOWER SOLUTION THAN PREVIOUS RUNS HAVE SHOWN. FOR THIS REASON HAVE ADJUSTED GRIDS WEDNESDAY FOR A SLOWER ONSET AND KEPT PCPN GOING INTO THE DAY THURSDAY. THE ECMWF IS STILL THE WEAKEST AND WARMEST WITH THE SYSTEM WHILE THE UKMET/GFS ARE STILL SHOWING TEMPS COLD ENUF TO SUPPORT SNOW FOR OUR NORTHERN COUNTIES. ALTHOUGH THE GFS HAS WARMED UP SOME FROM YESTERDAYS RUNS. WILL CONTINUE R/S NRN FOURTH OF THE CWA AND R SOUTH EARLY IN THE EVENT THEN TRANSITION TO ALL SNOW NW AND R/S SE AS SYSTEM MOVES OUT OF THE REGION THURSDAY MORNING. AFTER THURSDAY WX SHOULD BE DRY AS UPPER/SURFACE RIDGE MOVE THROUGH THE REGION FRIDAY. HAVE STARTED TO DROP TEMPS FOR FRIDAY WITH IT LOOKING MORE LIKELY THAT WERE WILL HAVE A COLD CANADIAN AIRMASS IN PLACE. ANOTHER MID LEVEL TROF IS PROGGED TO IMPACT THE REGION LATE IN THE WEEKEND WHICH IS CONSISTENT WITH YESTERDAYS MODEL RUNS...SO WENT AHEAD AND INTRODUCED CHANCE POPS FOR SUNDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && DLF
Hazardous weather outlook, Mar 12, 11:23 AM CST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1123 AM CST SUN MAR 12 2006 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131730- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1123 AM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A MODERATE TO HIGH RISK OF SEVERE WEATHER EXISTS ACROSS THE AREA TODAY. THE TYPE OF SEVERE WEATHER EXPECTED DEPENDS STRONGLY ON HOW FAR NORTHWARD THE SURFACE WARM FRONT IN SOUTHERN AND CENTRAL MISSOURI CAN PROGRESS. AT THIS TIME... IT APPEARS LIKELY THAT THE SURFACE FRONT WILL PUSH AS FAR NORTH AS A LINE FROM SIGOURNEY IOWA TO MUSCATINE IOWA TO STERLING ILLINOIS. SOUTH OF THE WARM FRONT... THE AIR WILL BECOME UNSTABLE AS SOUTHEASTERLY FLOW BRINGS WARM AIR UP FROM THE SOUTH. IN ADDITION... WIND SHEAR WILL BE STRONGEST SOUTH OF THE FRONT... ESPECIALLY IN THE LOWEST LAYER OF THE ATMOSPHERE. LOCATIONS SOUTH OF THE WARM FRONT WILL BE MOST AT RISK FOR SUPERCELL STORMS CAPABLE OF PRODUCING TORNADOES AS WELL AS LARGE HAIL AND GUSTY WINDS. NORTH OF THE WARM FRONT... THE AIR WILL BE MORE STABLE CLOSE TO THE GROUND BUT WILL STILL BE UNSTABLE ALOFT... AND ENOUGH WIND SHEAR WILL BE PRESENT FOR STORMS TO ORGANIZE INTO SUPERCELLS. THE PRIMARY THREAT FROM STORMS NORTH OF THE WARM FRONT WILL BE FROM LARGE HAIL. STORMS ARE LIKELY TO INITIATE BY AROUND 3:00 TO 5:00 PM. STORMS TODAY AND TONIGHT WILL MOVE QUICKLY TOWARD THE EAST OR NORTHEAST AT 50 MPH OR MORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM MOVING FROM THE PACIFIC ON WEDNESDAY AND THURSDAY WILL BRING RAIN AND SNOW TO THE REGION. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE SOME ACCUMULATING SNOWFALL IN NORTHERN PARTS OF THE AREA. THE LOCALLY HEAVY RAINS POSSIBLE THIS WEEK... AS WELL AS THE MODERATE RAINS THAT HAVE ALREADY OCCURRED... MAY CAUSE LOCAL RIVERS TO EXPERIENCE MODERATE RISES. CURRENT RIVER LEVELS ARE RUNNING NEAR TO BELOW DUE TO THE ONGOING DROUGHT ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN THE QUAD CITIES. .EMERGENCY MANAGEMENT COORDINATION... AN EMERGENCY MANAGEMENT COORDINATION CALL IS SCHEDULED FOR 11:30 AM TODAY. MAYES
In the hours before
Local storm report, Mar 12, 8:48 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL PACKWOOD 41.13N 92.08W
03/12/2006 E0.50 INCH JEFFERSON IA TRAINED SPOTTER
0826 PM HAIL 2 N MORRISON 41.84N 89.97W
03/12/2006 E1.00 INCH WHITESIDE IL TRAINED SPOTTER
&&
MIKEZLocal storm report, Mar 12, 8:49 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
849 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD ROCK ISLAND 41.48N 90.58W
03/12/2006 ROCK ISLAND IL AMATEUR RADIO
STREET FLOODING. INTERSECTION UNDER WATER AT 11ST AND
14TH AVE.
0848 PM HAIL COLETA 41.91N 89.80W
03/12/2006 E1.00 INCH WHITESIDE IL EMERGENCY MNGR
&&
DMDLocal storm report, Mar 12, 8:51 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
851 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL MOUNT PLEASANT 40.96N 91.55W
03/12/2006 E0.25 INCH HENRY IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Mar 12, 8:57 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL MONMOUTH 42.07N 90.88W
03/12/2006 E0.75 INCH JACKSON IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Mar 12, 9:02 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL PLEASANT GROVE 40.97N 91.28W
03/12/2006 E0.75 INCH DES MOINES IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Mar 12, 9:07 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SALEM 40.85N 91.62W
03/12/2006 E0.75 INCH HENRY IA TRAINED SPOTTER
&&
DMDThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:20 PM CST | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 40 min |
| Mar 12, 7:14 PM CST | Severe Thunderstorm Warning | DVN | Des Moines | 28 min |
| Mar 12, 7:18 PM CST | Severe Thunderstorm Warning | DVN | Van Buren | 21 min |
| Mar 12, 7:35 PM CST | Severe Thunderstorm Warning | DVN | Louisa | 28 min |
| Mar 12, 8:08 PM CST | Severe Thunderstorm Warning | DVN | Muscatine | 32 min |
| Mar 12, 8:16 PM CST | Severe Thunderstorm Warning | DVN | Washington | 44 min |
| Mar 12, 8:26 PM CST | Severe Thunderstorm Warning | DVN | Scott | 49 min |
| Mar 12, 8:32 PM CST | Tornado Warning | DVN | Van Buren | 43 min |
| Mar 12, 8:44 PM CST | Severe Thunderstorm Warning | DVN | Jefferson | 38 min |
| Mar 12, 8:44 PM CST | Severe Thunderstorm Warning | DVN | Cedar | 31 min |
| Mar 12, 9:00 PM CST | Severe Thunderstorm Warning | DVN | Des Moines | 60 min |
| Mar 12, 9:12 PM CST | Severe Thunderstorm Warning | DVN | Clinton | 24 min |
| Mar 12, 9:19 PM CST | Flash Flood Warning | DVN | Clinton, Muscatine, Scott | 4 hr |
| Mar 12, 9:35 PM CST | Tornado Warning | DVN | Des Moines, Lee | 31 min |
| Mar 13, 1:06 AM CST | Severe Thunderstorm Warning | DVN | Buchanan | 13 min |
| Mar 13, 1:59 AM CST | Severe Thunderstorm Warning | DVN | Dubuque | 28 min |
| Mar 13, 7:29 AM CST | Wind Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 13 more | 11 hr |
| Mar 12, 6:10 PM CST | Severe Thunderstorm Warning | DVN | Clark | 31 min |
| Mar 12, 8:35 PM CST | Tornado Warning | DVN | Clark, Scotland | 40 min |
Nearby
Tornado Warnings in Iowa, 2006Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.